# SDR IPXA2019051442101

- Difficulty date: May 14, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 20,653 hours, 12,650 cycles
- System (JASC): 5270 · Door Warning System
- Part: Psu
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR RED SLIDE WARNING LIGHT DOES NOT TEST. ITEM DEFERRED AS PER MEL 52-73-01-1, PLACARDS INSTALLED.  **SUPPLEMENTAL SDR** REMOVED & REPLACED ASPSU AND BOTH BATTERIES.  OPS CHECK GOOD.  REF AMM 52 73 18.  THIS CLEARS M669944.  DMI REVERSED AND PLACARDS REMOVED. ESR IPC 72 73 18 01.
